MAUDE Adverse Event Report: Abbott Medical EP-4¿ Cardiac Stimulator; Generator, Pulse, Pacemaker, External Programmable (For Electrophysiological Studies Only)

Abbott Medical EP-4¿ Cardiac Stimulator; Generator, Pulse, Pacemaker, External Programmable (For Electrophysiological Studies Only)
Model Number H403023
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, it was noted that the ep-4 stimulator was not able to stimulate.The system was rebooted, connections were verified and the fiber optics were swapped.The issue was not resolved, and the procedure was cancelled with no adverse patient health consequences.

Brand Name
EP-4¿ Cardiac Stimulator
Common Device Name
Generator, Pulse, Pacemaker, External Programmable (For Electrophysiological Studies Only)
Manufacturer (Section D)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50408046
Report Number2184149-2026-00222
Device Sequence Number10550930
Product Code JOQ
UDI-Device Identifier05414734030236
UDI-Public(01)05414734030236(10)7204091
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH403023
Device Lot Number7204091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown